# SDR SWIA200819800

- Difficulty date: May 2, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 14,678 hours, 9,980 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AFT FLOOR SUPPORT IS CORRODED.  (FOUND AT C-CHECK) INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01.
